Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sinus drainage, burning throat, red patches on the roof of mouth with white tongue. Difficulty in eating spicy food. What could be the reason?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
i have sinus drainage, a slight burning throat, a small red patch of bumps on the roof of y mouth and some white on my tongue. food spicy or with pepper makes it burn. what could this be?
Posted Sat, 28 Apr 2012 in Ear, Nose and Throat Problems
Answered by Dr. Hema Yadav 5 hours later

Thanks for posting your query.

You are suffering from an upper respiratory infection either viral or bacterial or fungal.
The exact diagnosis requires clinical examination and investigations like throat swabs, complete blood counts and smear and if required x-rays of sinuses.

If viral, the lesion might resolve on its own in a week or so but your symptoms are more suggestive of a bacterial infection or oral thrush so kindly consult your physician for confirming diagnosis and starting treatment.

Till then you should avoid very spicy food, do warm saline gargles thrice daily for relief.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor